# SDR P5CA9600655

- Difficulty date: August 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Track
- Condition: Worn
- Location: Rt Te Mid Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN FORE FLAP TRACK TO RIGHT OUTBOARD TRAILING EDGE MID FLAP.  REPLACED TRACK PER BOEING MAINTENANCE MANUAL 27-51-04 AND 27-51-06.
